# SDR UALA2012121007134

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 72,613 hours, 21,590 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Reversed
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FWD AND AFT CARGO FIRE EXTINGUISHING ARMING SWITCHES REVERSED.  SWAPPED LENSE CAPS, TEST OK.  CONFIRMED POSITIONS WITH PILOTS FLIGHT MANUAL.
